# SDR BB08090

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - THE FLASHLIGHT AT THE FORWARD FLIGHT ATTENDANT STATION WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY TO THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OK FOR SERVICE.
